# SDR 6PMR202009050010

- Difficulty date: September 5, 2020
- Submitted: September 5, 2020
- Operation: General aviation
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 64,104 hours, 24,834 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Web
- Part number: 144N813027
- Condition: Corroded
- Location: Bs 1125
- Part time: 64,104 hours, 24,834 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2867N675 DISCREPANCY: (EO 20366-7) REPAIR RT KEEL BEAM WEB (SECTION 44), STATION 1125.00 AND WL 183.00 (LOCATION 14) MIRROR EO.  CORRECTIVE ACTION: REPAIRED RT KEEL BEAM WEB SECTION 44 STATION 1125 AND WL 183 IAW EO# 20366-7 REV IR.
